# SDR MASA200300501

- Difficulty date: December 18, 2003
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 7,854 hours, 7,203 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH NR 2715, CLT RETURNED TO FIELD WITH A PITCH TRIM INOP WARNING MSG.  MX RESET THE SYSTEM.  OP CHECKS GOOD.  NO PARTS USED.
